# SDR ASOA200900354

- Difficulty date: March 27, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 13,262 hours, 11,633 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT CABIN WAS CLIMBING AT A RATE OF 600- 800 FPM CABIN W/N PRESSURIZE.  EICAS ECS SYNOPTIC PAGE INDICATED ALL WAS NORMAL.  EMERGENCY DECLARED.  A/C RETURNED TO ORF AFTER T/O.  FLT 5567 CX.
